# SDR DALA2025021101069

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 IN REF NRC 00471 CORROSION ON SUPPORT STA 1673 APROX LBL 55 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00545: SUPPORT STA 1673 APROX LBL 55 AT PAX CABIN. WAS REMOVED PER B757-200 SRM 51-40-02-0G PAR. 4E AND 7D, NEW SUPPORT WAS INSTALLED PER B757-200 SRM 51-40 -02 PAR 7. (0800917)
